MAJOR COUGH & COLD TABS HIGH BLOOD PRSR CHLORPHENIRAMINE MALEATE-4 MG Red 16 TABLETS UPC 309045817445 by Major Pharmaceuticals
R**
Compares to coriciden HBP
Same ingredients as brand name for a cheaper price. Glad to have this option.
M**E
Actually works a long time
Magical little pill that eliminates the excess fluid. The sneezing and coughing stops quickly.
Trustpilot
1 day ago
1 month ago